# SDR IPXA2020042054356

- Difficulty date: March 26, 2020
- Submitted: April 20, 2020
- Operation: Air carrier
- Aircraft: N120UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0805
- Aircraft time: 21,760 hours, 13,938 cycles
- System (JASC): 5411 · Nacelle/Pylon, Frame/Spar/Rib
- Part: Rib
- Part number: UPSRM545000
- Part serial: 0805
- Condition: Cracked
- Location: Nr 1 Pylon
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C#1 PYLON PNL 413CL HAS CRACKED RIBSREPAIRED PER A300 RM 54-50-00 FIG 203C1 FABRICATED DOUBLER 202473 (-100) BATCH 317271 PER SRM 54-50-00 FIG 203 INSTALLED PER SRM 54-50-00 FIG 203
